# SDR DALA2024070106668

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 8,660 hours, 978 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Part number: UNKNOWN
- Condition: Loose
- Location: Oxygen Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 OXYGEN PANEL LOOSE / LOCATIONS:109. CORRECTIVE ACTION: SECURED PANEL PER A330 AMM 35-23. (0417869)
